# SDR AALA20140511005

- Difficulty date: May 11, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 40,829 hours, 19,969 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: AAP3701A
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW FLIGHT ATTENDANTS REPORTED VISIBLE VAPOR & SMOKE IN AFT PART OF CABIN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED APU & TEMPERATURE CONTROL VLV ON LT PACK.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
